# SDR R61A2022111400702

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 37,711 hours, 28,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012577
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,995 hours, 11,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 EMERGENCY LIGHT INOP. R&R AFT OUTBOARD EMERGENCY LIGHT POWER BATTERY UNIT.
